# SDR AALA201801029029

- Difficulty date: December 28, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 51,381 hours, 25,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Condition: Detached
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY SLIDE IS MISSING, REPORTEDLY IT FELL OUT WHEN CATERING OPENED THE DOOR. SLIDE LOCATED AND IS PARTLY DEPLOYED AND IS UNUSEABLE.  DOOR SLIDE COVER IS CRACKED, INSPECTION PORT LOOSE, DOOR IS UNSERVICEABLE.  SLIDE DOOR COVER REMOVED. REPLACED R1 SLIDE.
